Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 5, 2016, 2:24 AM EDT for Berks County, Bucks County, Montgomery County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 2:24 AM EDT (06:24 UTC)
- Expired
- Jul 5, 2016, 3:15 AM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Bucks County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101
WWUS81 KPHI 050624
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 AM EDT TUE JUL 5 2016
PAZ060-061-071-101>106-050715-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-LEHIGH-UPPER BUCKS-
224 AM EDT TUE JUL 5 2016
...A HEAVY SHOWER WILL AFFECT NORTHEASTERN CHESTER...SOUTHEASTERN
LEHIGH... SOUTHEASTERN BERKS...BUCKS...MONTGOMERY AND NORTHERN
PHILADELPHIA COUNTIES...
AT 223 AM EDT...A HEAVY SHOWER WAS NEAR ADAMSTOWN...OR 8 MILES
SOUTHWEST OF READING...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...NORRISTOWN...POTTSTOWN...PHOENIXVILLE...
LANSDALE...WEST NORRITON...EAST NORRITON...WYOMISSING...QUAKERTOWN...
PERKASIE...DOYLESTOWN...HATBORO...SOUDERTON...BEDMINSTER...AMBLER...
BIRDSBORO...COLLEGEVILLE...ROYERSFORD AND CHALFONT.
TORRENTIAL RAINFALL WILL OCCUR WITH THIS SHOWER IN A VERY SHORT
PERIOD OF TIME...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4056 7514 4012 7495 4004 7593 4011 7594
4014 7588 4031 7614 4035 7620 4037 7620
TIME...MOT...LOC 0623Z 259DEG 35KT 4022 7600
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:38 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 5, 12:38 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1238 AM EDT TUE JUL 5 2016
.SYNOPSIS...
A warm front will continue lifting northward into the area
overnight. A wave of low pressure tracking along the front will
probably pass close to Philadelphia and Atlantic city early
Tuesday before exiting off the coast by late Tuesday morning. The
front will dissipate over the area during the middle of the week.
A series of fast-moving disturbances may pass through the area
Thursday and Friday. A cold front is expected to move through
Saturday. High pressure builds in late in the weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A swath of half to three quarter inch rainfall amounts have
already occurred from northern Delaware eastward to the central
part of the Jersey Shore. Lesser amounts have fallen in the
remainder of our forecast area. The first batch of moderate rain
was lifting northeastward through the Poconos, the Lehigh Valley,
and central and northern New Jersey around 1230 am.
Another round of rain was beginning to move into southeastern
Pennsylvania and the upper Delmarva region from the west. The
showers extended back into northern West Virginia. The area of
showers is expected to become enhanced overnight in response to an
upper level jet overhead. We continue to expect a period of
moderate to heavy rainfall and isolated thunderstorms, especially
across the central part of our forecast area from southeastern
Pennsylvania and the far upper Delmarva into southern and central
New Jersey. A Flash Flood Watch remains in effect for that area
until 1000 am.
A southeast to southwest wind up to 10 mph is expected overnight.
However, there could be stronger gusts with any thunderstorms.
Temperatures should not fall much due to the cloud cover and
southerly flow.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM WEDNESDAY/...
The frontal boundary will push southward through the region on
Tuesday with steadier showers ending by mid-morning. Models
disagree regarding deep enough available moisture for afternoon
precipitation. The ECMWF has considerable drying aloft as the KI
which is near 36C overnight dries to below 25C by Tuesday evening
which argues against much if any afternoon redevelopment.
Majority of this period uses elements of MAV, MET and ECMWF MOS
guidance. Wind gusts were raised some for tomorrow afternoon given
the potential for favorable mixing. Highs will be in the 80's.
&&
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Surface high pressure and upper ridge centered over the Gulf of
Mexico and southwestern Atlantic Ocean will briefly build poleward
up the eastern seaboard on Wednesday. This will allow for the
summer heat that has primarily been confined to the Gulf Coast,
Intermountain West and Great Plains regions in recent weeks to
expand north and eastward into the mid-Atlantic states during the
mid to late week. There is a potential for multiple 90-degree days
Wednesday through Saturday. On Wednesday, the heat index should be
similar to dry bulb temperatures with a drier airmass in place and
dewpoints in the mid 60s in E PA and NJ. Note, dewpoints may be in
the lower 70s in Delmarva on Wednesday but temperatures should be
slightly cooler so heat indices are expected to fall short of
criteria for heat headlines. It will feel increasingly muggy by
Thursday as winds in the boundary layer back more out of the
south. When factoring in the humidity, excessive heat headlines
may be needed, especially for the urban corridor, where heat
indices may peak in the upper 90s to near 100F. As noted
yesterday, there is still forecast uncertainty regarding how hot
it will get and if we will get to excessive heat warning criteria
each day. This is due to the fact that we are expected to be
positioned downstream of the 'ring of fire' setup. In this
pattern, recurrent MCS development is favored over the Midwest
region as a series of fast-moving shortwave disturbances track
within the belt of stronger upper-level westerlies that reside
along the northern periphery of the flattened ridge. There is
little skill in timing these systems this far in advance, but
debris clouds and precipitation could keep temperatures down
several degrees below what is currently forecast for high
temperatures if one or more of these systems move into the
forecast area during the day. There is even greater uncertainty
for forecast temperatures on Saturday due uncertainty in
timing/position of a cold front. Saturday could wind up being the
hottest day ahead of the cold front. Conversely, a fropa occurring
earlier in the day would mitigate our risk of enduring another
excessive heat day on Saturday.
On Wednesday, isolated showers or storms may develop in vicinity
of the stalled surface trough in the Delmarva and far southern NJ
during peak heating. We continue to include chances for showers
and storms in the forecast each day from Thursday through
Saturday. PoPs are relatively low (20-30 percent) Thursday and
Friday due to low predictability in timing these fast-moving
disturbances. Slightly higher PoPs are forecast Saturday owing to
the arrival of better lift with the cold front. The potential of
more organized strong to severe thunderstorm events increase by
Friday-Saturday but its highly uncertain this far out until the
timing of these subtle disturbances and the mesoscale details are
able to be resolved.
Northwest flow behind the front will usher in cooler air later in
the weekend, marking an end to the heatwave. Near normal
temperatures are favored Sunday and Monday. It should also be dry
with high pressure build in.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight: mvfr variable ifr conditions in showery rains with
isolated or scattered embedded thunderstorms after 06z/5.
Uncertainty regarding any thunderstorms to directly impact TAF
sites attm from 07-11z but have added to the TAFS of
PHL/ILG/MIV/ACY.
Southerly winds generally around 10 knots may turn light
northeast toward dawn vcnty KPHL eastward. Please see TAFS for
details.
Tuesday: Ceilings and vsbys will gradually lift by late morning
to VFR. Showers should quickly end by mid or late morning from
west to east. Winds will shift to westerly around 10 knots with
afternoon gusts as high as 20 knots.
OUTLOOK...
Tuesday night through Thursday morning...Mainly VFR. Patchy fog
could develop late Wednesday night-early Thursday morning.
Thursday afternoon through Saturday...Predominately VFR. However,
multiple rounds of showers and storms possible. Local/temporary
flight restrictions possible in vicinity of heavier showers or
storms. Chance for precip is greatest Saturday when a cold front
arrives. Otherwise, low confidence in timing each disturbance
moving through.
&&
.MARINE...
Wave heights from three to four feet are expected for tonight and
during the day on Tuesday. Southerly wind gusts may approach 20
knots at times tonight then become westerly on Tuesday. A few
thunderstorms are possibile as well on the coastal waters.
OUTLOOK...
Tuesday night through Saturday...Winds and seas below SCA
criteria. Chances for thunderstorms each day Thursday through
Saturday. A few of these storms could produce locally higher winds
and seas.
RIP CURRENTS...
We have forecast a low risk for Tuesday. It may be a low enhanced
risk on some of the beaches. There should be a 3 to 4 foot
southerly swell with a 6 second period to start the day, slowly
settling down in the afternoon. Despite still being near the new
moon phase, a westerly offshore wind of 10 to 15 mph forecasts a
low risk. Showers and any thunderstorms should end by 10 am
Tuesday though it may take a while for bright sunshine to return
during the afternoon.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 AM EDT this morning for PAZ060-070-
071-101>106.
NJ...Flash Flood Watch until 10 AM EDT this morning for NJZ012>027.
DE...Flash Flood Watch until 10 AM EDT this morning for DEZ001-002.
MD...Flash Flood Watch until 10 AM EDT this morning for MDZ008-012-
015.
MARINE...None.
&&
Synopsis...Klein
Near Term...Iovino
Short Term...Drag/Gaines
Long Term...Klein
Aviation...Drag/Gaines/Klein
Marine...Drag/Gaines/KleinHazardous weather outlook, Jul 4, 6:52 PM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 652 PM EDT MON JUL 4 2016 DEZ001-002-MDZ008-012-015-NJZ012-013-015>023-027-PAZ060-070-071- 101>106-052300- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 652 PM EDT MON JUL 4 2016 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH CONTINUES THROUGH MID MORNING TUESDAY. A HEATWAVE IS LIKELY FROM WEDNESDAY TO SATURDAY. THE HIGHEST HEAT INDEX VALUES ARE CURRENTLY FORECAST TO BE IN THE UPPER 90S TO AROUND 100 ON THURSDAY, FRIDAY AND SATURDAY. OUR URBAN CENTERS ARE PARTICULARLY SUSCEPTIBLE TO MULTIPLE DAYS OF EXCESSIVE HEAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-052300- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 652 PM EDT MON JUL 4 2016 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH OVERNIGHT. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH CONTINUES THROUGH MID MORNING TUESDAY. THERE MAY BE A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-052300- DELAWARE BEACHES- 652 PM EDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS THROUGH THIS EVENING. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AT THE DELAWARE BEACHES LATE TONIGHT. THE HEAVY RAIN MAY CAUSE FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE MAY BE A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-052300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 652 PM EDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS WITH SOUTHWEST GUSTS NEAR 35 KNOTS ARE POSSIBLE AFTER MIDNIGHT ON THE DELAWARE AND FAR SOUTHERN NEW JERSEY WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-052300- SUSSEX-CARBON-MONROE- 652 PM EDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID 90S EACH AFTERNOON WEDNESDAY THROUGH SATURDAY, EXCEPT IN THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-MDZ019-020-NJZ007>010-PAZ061-062-052300- INLAND SUSSEX-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- LEHIGH-NORTHAMPTON- 652 PM EDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL IN THE LEHIGH VALLEY, NORTHERN NEW JERSEY AND THE LOWER DELMARVA. THE HEAVY RAIN MAY CAUSE SOME FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID TO UPPER 90S EACH AFTERNOON WEDNESDAY THROUGH SATURDAY, EXCEPT IN THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 5, 12:01 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EDT TUE JUL 5 2016
MDZ008-012-015-050445-
CECIL-KENT-QUEEN ANNE'S-
1201 AM EDT TUE JUL 5 2016
...A SHOWER WILL AFFECT NORTHERN KENT...SOUTH CENTRAL CECIL...
NORTHEASTERN QUEEN ANNE'S AND NORTHERN CAROLINE COUNTIES...
AT 1159 PM EDT...A HEAVY SHOWER WAS NEAR MILLERS ISLAND...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CHESTERTOWN...ROCK HALL...CHURCH HILL...CECILTON...MILLINGTON...
SUDLERSVILLE...BETTERTON...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...LANGFORD...MASSEY...STARKEY CORNER...MORGNEC...GALENA...
BARCLAY AND KINGSTOWN.
TORRENTIAL RAINFALL WILL OCCUR WITH THIS SHOWER IN A VERY SHORT
PERIOD OF TIME...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3938 7605
3942 7582 3913 7579 3911 7624 3915 7628
3917 7628
TIME...MOT...LOC 0359Z 263DEG 38KT 3921 7636
ROBERTSONSpecial weather statement, Jul 5, 12:08 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT TUE JUL 5 2016
MDZ008-012-015-050500-
CECIL-KENT-QUEEN ANNE'S-
1208 AM EDT TUE JUL 5 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENT...SOUTH CENTRAL
CECIL...NORTHEASTERN QUEEN ANNE'S AND NORTHERN CAROLINE COUNTIES...
AT 1208 AM EDT...A STRONG THUNDERSTORM WAS NEAR ROCK HALL...OR 9
MILES EAST OF MILLERS ISLAND...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CHESTERTOWN...ROCK HALL...CHURCH HILL...CECILTON...MILLINGTON...
SUDLERSVILLE...BETTERTON...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...LANGFORD...MASSEY...STARKEY CORNER...MORGNEC...GALENA...
BARCLAY AND KINGSTOWN.
TORRENTIAL RAINFALL WILL OCCUR WITH THIS SHOWER IN A VERY SHORT
PERIOD OF TIME...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
PEA SIZE HAIL IS ALSO POSSIBLE WITH THIS STORM.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3938 7605
3942 7582 3913 7579 3911 7624 3915 7628
3917 7628
TIME...MOT...LOC 0408Z 263DEG 38KT 3922 7624
ROBERTSONSpecial weather statement, Jul 5, 12:51 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EDT TUE JUL 5 2016
DEZ001-002-MDZ012-015-NJZ016-021-050530-
KENT-NEW CASTLE-KENT-QUEEN ANNE'S-SALEM-CUMBERLAND-
1251 AM EDT TUE JUL 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN KENT...
SOUTHWESTERN SALEM AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 1249 AM EDT...A STRONG THUNDERSTORM WAS OVER CLAYTON...OR 11 MILES
NORTHWEST OF DOVER...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
DOVER...MILLVILLE...BRIDGETON...SMYRNA...CLAYTON...CHESWOLD...
GREENWICH...MILLINGTON...HARTLY...FORTESQUE...DOVER SPEEDWAY...
FAIRTON...GREEN SPRING...NEWPORT...DELANEY CORNER...MASSEY...
CEDARVILLE...DIVIDING CREEK...KENTON AND LITTLE CREEK.
TORRENTIAL RAINFALL WILL OCCUR WITH THIS SHOWER IN A VERY SHORT
PERIOD OF TIME...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.
LAT...LON 3934 7585 3939 7552 3935 7549 3933 7550
3934 7549 3931 7544 3935 7538 3940 7544
3941 7541 3945 7511 3921 7509 3922 7510
3918 7515 3922 7517 3921 7539 3916 7541
3917 7582
TIME...MOT...LOC 0449Z 263DEG 38KT 3927 7568
ROBERTSONSpecial weather statement, Jul 5, 2:24 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 AM EDT TUE JUL 5 2016
PAZ060-061-071-101>106-050715-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-LEHIGH-UPPER BUCKS-
224 AM EDT TUE JUL 5 2016
...A HEAVY SHOWER WILL AFFECT NORTHEASTERN CHESTER...SOUTHEASTERN
LEHIGH... SOUTHEASTERN BERKS...BUCKS...MONTGOMERY AND NORTHERN
PHILADELPHIA COUNTIES...
AT 223 AM EDT...A HEAVY SHOWER WAS NEAR ADAMSTOWN...OR 8 MILES
SOUTHWEST OF READING...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...NORRISTOWN...POTTSTOWN...PHOENIXVILLE...
LANSDALE...WEST NORRITON...EAST NORRITON...WYOMISSING...QUAKERTOWN...
PERKASIE...DOYLESTOWN...HATBORO...SOUDERTON...BEDMINSTER...AMBLER...
BIRDSBORO...COLLEGEVILLE...ROYERSFORD AND CHALFONT.
TORRENTIAL RAINFALL WILL OCCUR WITH THIS SHOWER IN A VERY SHORT
PERIOD OF TIME...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4056 7514 4012 7495 4004 7593 4011 7594
4014 7588 4031 7614 4035 7620 4037 7620
TIME...MOT...LOC 0623Z 259DEG 35KT 4022 7600
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:51 AM EDT | Special Weather Statement | PHI | Cumberland | 39 min |
| Jul 5, 3:23 AM EDT | Special Weather Statement | PHI | Cumberland | 37 min |
| Jul 5, 3:26 AM EDT | Special Weather Statement | PHI | Cumberland | 49 min |
| Jul 5, 3:41 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 6 hr |
| Jul 5, 2:55 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 13 hr |
| Jul 5, 2:55 PM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 13 hr |
| Jul 5, 12:01 AM EDT | Special Weather Statement | PHI | Kent | 44 min |
| Jul 5, 12:08 AM EDT | Special Weather Statement | PHI | Kent | 52 min |
| Jul 5, 2:36 AM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 54 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.